MAUDE Adverse Event Report: CUTERA, INC. TRUSCULPT ID; MASSAGER, VACUUM, RADIO FREQUENCY INDUCED HEAT

CUTERA, INC. TRUSCULPT ID; MASSAGER, VACUUM, RADIO FREQUENCY INDUCED HEAT
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Partial thickness (Second Degree) Burn (2694); Full thickness (Third Degree) Burn (2696)
Date of Event 12/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A deep partial thickness/full thickness burn occurred under the trusculpt id handpiece on the patient's lower back.

Brand Name
TRUSCULPT ID
Common Device Name
MASSAGER, VACUUM, RADIO FREQUENCY INDUCED HEAT
Manufacturer (Section D)
CUTERA, INC.
3240 bayshore blvd.
brisbane CA 94005
Manufacturer Contact
julia brown
3240 bayshore blvd.
brisbane, CA 94005
4156575575
MDR Report Key18980978
Report Number2954354-2024-00005
Device Sequence Number6279974
Product Code GEI
UDI-Device Identifier00816722021427
UDI-Public00816722021427
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Initial Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale